A NOTE ON NEGACYCLIC AND CYCLIC CODES OF LENGTH p(s) OVER A FINITE FIELD OF CHARACTERISTIC p


ÖZADAM H., Ozbudak F.

ADVANCES IN MATHEMATICS OF COMMUNICATIONS, vol.3, no.3, pp.265-271, 2009 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 3 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.3934/amc.2009.3.265
  • Journal Name: ADVANCES IN MATHEMATICS OF COMMUNICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.265-271

Abstract

Recently, the minimum Hamming weights of negacyclic and cyclic codes of length p(s) over a finite field of characteristic p are determined in [4]. We show that the minimum Hamming weights of such codes can also be obtained immediately using the results of [1].